# SDR SWI2025F01753

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT LBL9 AND FS280 OUTBD ATTACHMENT ANGLE IS CRACKED.   INSTALLED NEW OUTBOARD ATTACH ANGLE AT LBL 9 FS 280.00 IAW SRM 51-42-21-001-001-A01,  REVISION 38, AND DWG CC670-34010 REV -K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
